Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Feeling of fluid in ears. Taking treatment for ear infection condition improved, worsened. Recommendations?

I am on my final day of Amoxicillin for an ear infection (500 mg every 8 hours for 10 days) and while I am noticing some lightening of pressure, I still have a really irritating feeling of fluid in my ears. The feeling went away for several days while taking the medicine, but in the past couple days it has come back with the same intensity of before. There is fluid coming out of my ear in the morning but I'm very confused. Should I go back to the doctor, or is this what is supposed to happen?
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

I have gone through your description. There are many courses an ear infection can take from complete cure to rupturing of the ear drum and discharge of the ear infection fluid to a long standing infection if the source of infection still remains. A proper comment about your condition cannot be given without clinically examining you. As your doctor has seen you a few days back and suggested antibiotics, it is better you visit him again to discuss your condition.

Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor